MathSciNet Relay Station
MathSciNet bibliographic data
MR1671792 60G44 (60G05 90A09)
Delbaen, F.; Schachermayer, W. The fundamental theorem of asset pricing for unbounded stochastic processes. Math. Ann. 312 (1998), no. 2, 215–250.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement